# SDR SIMA20120829002

- Difficulty date: August 29, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 24,900 hours, 21,851 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203483
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 4463, THE CREW REPORTED THAT SHORTLY AFTER TAKEOFF THEY RECEIVED A LAV SMOKE WARNING.  FLIGHT ATTENDANT COULD SMELL AN ODOR OF ELECTRICAL BURNING.   DECLARED AN EMERGENCY AND LAVATORY SMOKE AND CABIN FIRE/SMOKE/FUMES CHECKLIST WERE COMPLIED WITH.  PRIOR TO LANDING FLIGHT ATTENDANT INDICATED THE ODOR HAD DISSIPATED AND CONDITIONS WERE STABLE.  LANDED WITHOUT INCIDENT BACK AT DEPARTURE. AIRCRAFT REMOVED FROM SERVICE.  INSPECTED ALL CABIN PSU PRINTED CIRCUIT BOARDS AND LAVATORY BALLAST AND SMOKE DETECTOR.  ALL PSU UNITS FOUND NORMAL EXCEPT LAVATORY SMOKE  DETECTOR HAD EXCESSIVE DUST ACCUMULATION.  REMOVED AND REPLACED SMOKE DETECTOR AND PERFORMED AN OPS CHECK, IT WAS GOOD PER MM 26-14-00.  AIRCRAFT RETURNED TO SERVICE.
